| Catalog Number |
102-0803 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision occurred approximately 2 weeks after the primary surgery, which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to acute instability.32 mm + 3 standard humeral cup explanted and replaced with a 32 mm + 6 standard humeral cup.
Additional Manufacturer Narrative
Revision occurred after 2 weeks due to instability.No actual, implied, or suspect link to fx product.